# SDR AALA960651

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION 1 INCH BELOW FLOORBOARD, STA 1177, LBL 12 INCHES TO 16 INCHES, IN AFT CARGO.  REMOVED FLOOR WEB AND INSTALLED NEW FLOOR WEB PER SRM 51-30-2, SRM 51-20-4.  TST:  42,325 HRS.  CYCLES, 22,016.  (X)
